Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914113
F. Götze and A. Gusakova, “On algebraic integers in short intervals and near smooth curves”, ACTA ARITHMETICA, vol. 179, 2017, pp. 251-265.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="algebraic integers"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung